RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., 2010, Volume 17, Number 5, Pages 15–21 (Mi da621)  

This article is cited in 1 scientific paper (total in 1 paper)

On reconstruction of binary codes by dimensions of their subcodes

E. V. Gorkunova, S. V. Avgustinovichba

a Novosibirsk State University, Novosibirsk, Russia
b S. L. Sobolev Institute of Mathematics, SB RAS, Novosibirsk, Russia

Abstract: It is proved that if there is a bijection between two binary codes that preserves dimensions of their subcodes with even cardinality, then the codes are equivalent. It is shown that this theorem is unimprovable. Bibliogr. 9.

Keywords: binary code, strong isometry, reconstruction, equivalent codes.

Full text: PDF file (230 kB)
References: PDF file   HTML file

English version:
Journal of Applied and Industrial Mathematics, 2011, 5:3, 348–351

Bibliographic databases:

UDC: 519.725
Received: 20.05.2010

Citation: E. V. Gorkunov, S. V. Avgustinovich, “On reconstruction of binary codes by dimensions of their subcodes”, Diskretn. Anal. Issled. Oper., 17:5 (2010), 15–21; J. Appl. Industr. Math., 5:3 (2011), 348–351

Citation in format AMSBIB
\Bibitem{GorAvg10}
\by E.~V.~Gorkunov, S.~V.~Avgustinovich
\paper On reconstruction of binary codes by dimensions of their subcodes
\jour Diskretn. Anal. Issled. Oper.
\yr 2010
\vol 17
\issue 5
\pages 15--21
\mathnet{http://mi.mathnet.ru/da621}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2779348}
\zmath{https://zbmath.org/?q=an:1249.94050}
\transl
\jour J. Appl. Industr. Math.
\yr 2011
\vol 5
\issue 3
\pages 348--351
\crossref{https://doi.org/10.1134/S1990478911030057}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-80051994903}


Linking options:
  • http://mi.mathnet.ru/eng/da621
  • http://mi.mathnet.ru/eng/da/v17/i5/p15

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. V. Avgustinovich, E. V. Gorkunov, “On reconstruction of a binary code from dimensions of its subcodes”, J. Appl. Industr. Math., 7:2 (2013), 127–130  mathnet  crossref  mathscinet
  • Дискретный анализ и исследование операций
    Number of views:
    This page:341
    Full text:76
    References:53
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020